# SDR AUS20020130

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Seized
- Location: Hydraulic Pump,
- Component: Hydraulic Pump,
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE DRIVEN HYDRAULIC PUMP SEIZED AND LEAKING. RH MAINLANDING GEAR RETRACTION ACTUATOR HOSES ALSO LEAKING.
